ANADIN MAXIMUM STRENGTH 12 CAPS
Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Anadin Maximum Strength capsules are pain relieving medication containing Aspirin.
Anadin Maximum Strength can be used for the treatment of:
Symptoms of colds and flu
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.
How To Use:
Anadin Maximum Strength Capsules should be taken with a glass of water with or just after a meal.
Adults and children over 16 years: Take one capsule every 3 to 4 hours if necessary.
Do take more than 8 capsules in any 24 hour period.
Each Anadin Maximum Strength Capsule contains Aspirin 500mg, Caffeine 32mg.